Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Hiv And Purple Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

purple dots

I am hiv pos. i have 2 small reddish dots on my face. Is that normal like from the meds or something? They just came since i started meds....
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
Usually rashes that appear in reaction to medications are more than just 2 small dots. To get a precise diagnosis you need to see your doctor or perhaps a skin doctor.... Read more »

triglycerides,neuropathy,purple feet

I recently got my lipd panel bloodwork back and my triglyceride level is 858. I'm hiv positive... Read more »

Do I have KS? If that red/purple spot is driving your crazy, please read this.

I am HIV-. About 2 and a half years ago I noticed a couple marks on my wrist. They were all... Read more »
Articles
U.S. Centers for Disease Control and Prevention

South Africa: Purple Ribbon for Rape Victims

A nationwide campaign to make antiretroviral drugs available for every rape survivor in South Africa kicked off Tuesday in Cape Town. Advocates called on supporters to wear a purple ribbon around their left wrist to show their support for making the... Read more »
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Connect With Others

weird purple spots!

Posted by Anonymous, 2 Replies
ive been poz for almost 2 years now. i havent been sick or anything but yesterday i noticed weird purple spots like bruises on my body, on my upper arms and on my legs near my knees. their small and they dont hurt but they look gross. i dont burise... Read more »

Accutane or HIV rash?

Posted by Anonymous, 2 Replies
WHat is the HIV rash like? Dr. Bob said "papular eruption". My rash is above, on, and below my armpits. It is just red and raised skin. It itches, but I keep hydrocortizone on it, and it helps. DO I HAVE HIV? Read more »

And Yet another Rash Question

Posted by Anonymous, 1 Reply
Can HIV rash resemble a bruise and disapear after a week and a half?

Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »